# SDR UALA2011072203718

- Difficulty date: July 21, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 60,714 hours, 21,431 cycles
- Engine: Pwa PW2037
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 841602
- Part serial: 17
- Condition: Unknown
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR STATUS MSG ON LANDING.  NO FAULTS FOUND, REPLACED PSEU PER MM. BITE NORMAL.
